Use of Computers to Solve Model Equations

Files in this item

Files Size Format View
article_RIP522_part6.pdf 1.595Mb application/pdf Thumbnail

Show full item record

Item Metadata

Title: Use of Computers to Solve Model Equations
Author: Davis, Jr., S. H.
Series: The Rice University Studies, Volume 52, Number 2
Issue: Issue 2
Date: 1966-04
Citation: Davis, Jr., S. H.. (1966). "Use of Computers to Solve Model Equations." vol. 52. no. 2, pp. 59-68.
Description: Paper by S. H. Davis, Jr.

Rights and Usage

  • This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.

This item appears in the following Collection(s)